Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What medicine should I take for my chin facial hair which turns grey and red in color ?

hello sir, I am 26 years old mail not married, I have concerned with dermatologist in BBR hospital regarding for my red & grey hairs on chin & mustache he examine to me and said that having fungal infection to me, and written 1.Tab. Flucos 150 mg for an every week,2.Tab.zincovit for every day afternoon,3.Tab.Doxt-s daily once & 4.nadoxin-cream to apply on chin & mustache daily night. I have concerned with dermatologist after 20 days and i said to him not having any improvement then he cancel Tab zincovit and he has written Tab.cobadex czs daily use once in night for 1 month I am using tablets from 23days But still there is no effect to control this and increasing lot of grey and red hairs and reducing black hairs on my chin & mustache... Please advise me what should be done to control this i am feeling tensioned..please inform me a good dermatologist in hyderabad
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
I think u are suffering from premature greying of hair. I dont think it requires any treatment. Red and grey hair is no way a sign of a fungal infection
Have a healthy living
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor